Help me plz

Ok so I am on meds for my aniexty buspar. They have helped a lot but I'm still having aniexty I feel like I'm getting bad head and last night my heart felt like it was beating all over my body making my whole body move so then I got scared I been have a lot of headaches. I saw my doctor yesterday he just boosted up my dose of the meds I now have to take them 3 times a day unsteady of twice. Has any heart bested so fast that it shakes ur whole body it feels like idk if my period coming has anything to do with all this acting up

5 Replies

  • I'm on buspar 9 days now. Still 20 mg. But I can only say I get dizzy drowsy about 30 minutes after I take it. My anxiety hasn't necessary when I way. I do have a more calmness in my mind though. However last night I did have another panic attack whichy heart was pounding super hard I felt I was gonna drift away I don't know if that was because it happened after I was jolted from my sleep and had that a shock or surge hit my brain. I don't know if the meds is doing this or my usual anxiety.

  • I been on these meds for almost a month now they mess with u bad in the beginning but get past them side effects cuz it does work for the most part I'm not gonna say u won't feel some the aniexty still but it's not as bad

  • Did you have nausea or an upset stomach on this meds? Lack of appetite?

  • Yea I did

  • Yes I definitely do get those from time to time. It sure feels like your heart is beating out of your chest and those uncontrollable shaky feelings emanating from it, but it probably has more to do with an over-reactive sympathetic nervous system than anything else. Your heart is doing just fine; it's the anxiety that's causing it.

You may also like...